MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO 14 15CM X 15CM US CTN1; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO 14 15CM X 15CM US CTN1; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Catalog Number 66022045
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during npwt, the pico 14 15cm x 15cm pump had all four lights stay lit.The treatment was completed with another pump.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.The loss of negative pressure wound therapy due to an inoperative or 'stopped' pump will not directly cause or contribute to serious injury or death as the pico dressing can revert to managing the wound as a standard multilayer dressing.No risk to patient safety is anticipated.This event is considered not reportable pursuant to 21 cfr part 803.

Brand Name
PICO 14 15CM X 15CM US CTN1
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12059409
Report Number8043484-2021-01575
Device Sequence Number3775055
Product Code OMP
UDI-Device Identifier05000223495411
UDI-Public5000223495411
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Catalogue Number66022045
Device Lot Number1950
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1